Minimum Dominating Sets of Intervals on Lines. Cheng, S., Kaminski, M., & Zaks, S. Algorithmica, 20(3):294-308, 1998.
Minimum Dominating Sets of Intervals on Lines. [link]Link  Minimum Dominating Sets of Intervals on Lines. [link]Paper  bibtex   
@article{journals/algorithmica/ChengKZ98,
  added-at = {2011-05-18T00:00:00.000+0200},
  author = {Cheng, Siu-Wing and Kaminski, Michael and Zaks, Shmuel},
  biburl = {http://www.bibsonomy.org/bibtex/29210e4308a5e8b1540a7eed50740b4f3/dblp},
  ee = {http://dx.doi.org/10.1007/PL00009197},
  interhash = {320540dba4f6e2cc769baaf77ad5b257},
  intrahash = {9210e4308a5e8b1540a7eed50740b4f3},
  journal = {Algorithmica},
  keywords = {dblp},
  number = 3,
  pages = {294-308},
  timestamp = {2011-05-19T11:34:04.000+0200},
  title = {Minimum Dominating Sets of Intervals on Lines.},
  url = {http://dblp.uni-trier.de/db/journals/algorithmica/algorithmica20.html#ChengKZ98},
  volume = 20,
  year = 1998
}
Downloads: 0